| Model Number |
02.07.0214SCF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19.04.2021: lot 177654: (b)(4) items manufactured and released on 23-jan-2018.Expiration date: 10-jan-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other reported event.
Event or Problem Description
1 month after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the insert and the surgery was completed successfully.